# SDR HEEA072619

- Difficulty date: April 17, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 12,109 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064102300
- Part serial: 2701
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILL NOT RECEIVE. REMOVED BROKEN PIN FROM RF CONNECTOR.  REMOVED CORROSION FROM CHASIS.  ADJUSTED C/N SQUELCH, CARRIER SQUELCH, MIC GAIN AND SIDETONE.  BENCH CHECK GOOD.
